# SDR RAAA00B2043

- Difficulty date: July 20, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,217 hours, 42,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 87310012
- Part serial: 4196
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EGRESS LIGHT COVER IS CRACKED.  REPLACED LIGHT ASSY AND REPLACED BATTERY PACK.  CHECKED GOOD PER RAA ECO NR 86-26.
